Ob-Gyn questions? Ask a gynecologist online.
Thank you for your question. It is my privilege to be able to help you.
Have you ever had anything like this before? How long have you been on the pills for? Are you taking the pills every day? Please answer these questions, I would love to help you. Dr. SaulJE
Thank you for the additional information. Your problem is a bit puzzling, so in order to answer the problem, let's try to take it apart piece by piece. Maybe we can figure out what's going on.
1. You had a period early, even though you are on the pill. This is unusual, if you are taking the pills every day like you describe, but it can be caused by several things. Sometimes medications or illness can cause you to break through the pills. Or it could be polyps or infections.
2. You felt feverish and had night sweats. These would commonly be caused by a flu or some other viral illness. They can be hormonal, but I can't imagine what hormonal cause would just pop up one day to a young woman on birth control pills. Especially since you've been on pills before and did not have hot flashes then.
3. Abdominal pain. This could be due to many things, but could also be a result of some sort of stomach virus. It can be a gynecologic cause as well, but your ultrasound didn't show any ovarian cysts, an as far as we know, there is no reason to suspect that you had any gynecologic infection.
So far my best guess is that you had some sort of virus which caused everything, and it has nothing to do with your pills or uterus. sometimes when your sick you can have some breakthrough bleeding.
Tell me if you think this might fit your symptoms.